# SDR AWXA9700378

- Difficulty date: July 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic  Line
- Condition: Leaking
- Location: Landing Gear
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, LEFT HYDRAULIC QUANTITY DECREASED TO .02.  REMOVED AND REPLACED GEAR DOWNLOCK ACTUATOR RETRACT LINE, LEAK CHECKED GOOD.
